Bemerkungen zur Theorie der säkularen Störungen.

P. Bohl

Mathematische Annalen (1912)

  • Volume: 72, page 295-296
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bohl, P.. "Bemerkungen zur Theorie der säkularen Störungen.." Mathematische Annalen 72 (1912): 295-296. <>.

author = {Bohl, P.},
journal = {Mathematische Annalen},
pages = {295-296},
title = {Bemerkungen zur Theorie der säkularen Störungen.},
url = {},
volume = {72},
year = {1912},

AU - Bohl, P.
TI - Bemerkungen zur Theorie der säkularen Störungen.
JO - Mathematische Annalen
PY - 1912
VL - 72
SP - 295
EP - 296
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.